논문KCI 등재
Certain identities for a continued fraction of Ramanujan
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Ramanujan has recorded several continued fractions in his notebooks. In this paer, we establish several identities of a continued fraction of Ramanujan V(q). We also establish several relations between V(q) and V(qn) and several explicit evaluations of V(q).
Abstract
Ramanujan has recorded several continued fractions in his notebooks. In this paer, we establish several identities of a continued fraction of Ramanujan V(q). We also establish several relations between V(q) and V(qn) and several explicit evaluations of V(q).
참고문헌 (31)
- C. Adiga, "A note on a continued fraction of Ramanujan", Bull. Austral. Math. Soc., 70, pp.489~497 (2004)
- C. Adiga, "Chapter 16 of Ramanujan's second notebook: Theta-function and q-series", Mem. Amer. Math. Soc., 53(315) (1985)
- C. Adiga, "On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions", Indian J. Pure Appl. Math., 35(9), pp.1047~1062 (2004)
- C. Adiga, "Some new explicit evaluations of Ramanujan's cubic continued fractio", New Zealand J. Math., 31, pp.1~6 (2002)
- G. E. Andrews, "Ramanujan's Lost Notebook, Part I" (2005), Springer
- K. Sushan Bairy, "Some theorems on the explicit evaluations of singular moduli", General Mathematics, 17(1), pp.71~87 (2009)
- K. Sushan Bairy, "Contributions to modular equations and class invariants", Ph.D, pp.2011
- B. C. Berndt, "Ramanujan's Notebooks, Part III" (1991), Springer-Verlag
- B. C. Berndt, "Ramanujan's Notebooks, Part V" (1998), Springer-Verlag
- B. C. Berndt, "Some values of the Rogers-Ramanujan continued fraction", Canad. J. Math., 47, pp.897~914 (1995)
- H. H. Chan, "On Ramanujan's cubic continued fraction", Acta Arith., 73, pp.343~355 (1995)
- H. H. Cham, "On the Ramanujan-Gollnitz-Gordon continued fraction", Ramanujan J., 1, pp.75~90 (1997)
- L. Jacobsen, "Domains of validity of some Ramanujan's continued fraction formulas", J. Math. Anal. Appl., 143, pp.412~437 (1989)
- M. S. Mahadeva Naika, "Some theorems on Ramanujan's cubic continued fraction and related identities", Tamsui Oxf. J. Math. Sci., 24(3), pp.243~256 (2008)
- M. S. Mahadeva Naika, "Some new modular equations and their applications", Tamsui Oxf. J. Inf. Math. Sci, 28(4), pp.437~469 (2012)
- M. S. Mahadeva Naika, "Some identities for Ramanujan Gollnitz-Gordon continued fraction", Aust. J. Math. Anal. Appl., 10(1, Art. 2), pp.1~36 (2013)
- M. S. Mahadeva Naika, "A continued fraction of order twelve", Cent. Eur. J. Math., 6(3), pp.393~404 (2008)
- M. S. Mahadeva Naika, "Some integral identities for the Rogers{Ramanujan continued fraction", Bull. Allahabad Math. Soc., 23(1), pp.193~203 (2008)
- M. S. Mahadeva Naika, "General Formulas for Explicit Evaluations of Ramanujan’s Cubic Continued Fraction", Kyungpook Mathematical Journal, 49(3), pp.435~450 (2009), 경북대학교 자연과학대학 수학과
- M. S. Mahadeva Naika, "On some Ramanujan{Selberg continued fraction", Indian J. Math., 51(3), pp.585~596 (2009)
- M. S. Mahadeva Naika, "On some new explicit evaluations of class invariants", Vietnam J. Math, 36(1), pp.103~124 (2008)
- M. S. Mahadeva Naika, "A continued fraction of order 4 found in Ramanu-jan's `lost' notebook", 9(3), pp.43~63 (2011)
- M. S. Mahadeva Naika, "Certain identities for a continued fraction of Eisenstein", Far East J. Math. Sci., 57(2), pp.205~226 (2011)
- M. S. Mahadeva Naika, "Some new modular equations of degree four and their explicit evaluations", Eur. J. Pure Appl. Math., 3(6), pp.924~947 (2010)
- K. G. Ramanathan, "On the Rogers-Ramanujan continued fraction", Proc. Indian Acad. Sci. (Math. Sci.), 93, pp.67~77 (1984)
- K. G. Ramanathan, "Ramanujan's continued fraction", Indian J. Pure Appl. Math., 16, pp.695~724 (1985)
- K. G. Ramanathan, "Hypergeometric series and continued fractions", Proc. Indian Acad. Sci. (Math. Sci.), 97, pp.277~296 (1987)
- S. Ramanujan, "Notebooks (2 volumes)" (1957), Tata Institute of Fundamental Researc
- S. Ramanujan, "The lost notebook and other unpublished papers" (1988), Narosa
- K .R .Vasuki, "Some evaluations of the Rogers-Ramanujan continued fractions", Proc. Inter. Conf. on the works of Srinivasa Ramanujan, pp.209~217 (2000)
- J. Yi, "Construction and application of modular equations", Ph.D, pp.2004
관련 논문AI추천
New identities for ratios of Ramanujan’s theta functionK. Sushan Bairy, M. S. MAHADEVA NAIKA, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제1호Some more relations on Ramanujan's cubic continued fraction and a continued fraction of order 12B. R. S. Kumar, H. C. Vidya장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제2호Relations Between Ramanujan's Cubic Continued Fraction and a Continued Fraction of Order 12 and its EvaluationsB. R. Srivatsa Kumar, H. C. Vidya경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제2호Special Case on Rogers-Ramanujan Type Continued Fraction IdentityB. N. DHARMENDRA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호SOME MODULAR RELATIONS BETWEEN RAMANUJAN’S FUNCTION V(q) AND V(qn)B. N. DHARMENDRA, M. C. MAHESH KUMAR장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호Evaluations of the cubic continued fraction by some theta function identities백대현, 이진희강원경기수학회 · 한국수학논문집2019 · 제27권 제4호
이 간행물의 다른 논문 (13건)
A uniqueness theorem for the rademacher quasicharacterA. I. Shternpp. 1-4Higher-order Daehee polynomials of the first kind with umbral calculus서종진, 김태균, 김대산pp. 5-18Further results on the common neighbourhood domination and some related graphsA. Alwardi, N. D. Sonerpp. 19-32Apostol–Euler polynomials and asymptotics for negative binomial reciprocalsA. Bayad, J. Chikhipp. 33-37New approach to -Bernoulli polynomials with weight or weak weight박진우pp. 39-44
